Have Medical Questions? Ask a Doctor Online!
Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.I understand your concern.
Well as you describe,high grade fever with chills is common side effect with Prevnar 13.
As your chills are gone and you should hydrate yourself with plenty of fluids.
Also take OTC Tylenol.
You should apply cool compresses on your forehead and body for 5-10 minutes.
If your fever'll not reduce in next few hours then see your doctor for further evaluation and management.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.Please provide a positive rating by clicking on 5 stars.It’s my pleasure to continue this conversation until you satisfy.Waiting for your response.Thanks.
It's my privilege to help you if you have any further query regarding your this health issue.May I help you further?Waiting for your response.